# SDR CA070704001

- Difficulty date: July 3, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 31015827
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSPECTION, THE MAINTENENCE CREW FOUND THE EXHAUST DUCT CRACKED. THE ENGINE WAS REMOVED AND THE EXHAUST DUCT WAS REPLACED WITH A OVERHAULED ONE. NO OTHER PROBLEMS WERE DETECTED AT THIS INSPECTION. (TC NR 20070704001)
